Liza Leung

Summary

Affiliation: Mount Sinai School of Medicine
Country: USA

Publications

  1. doi request reprint Fatal toxicity from symptomatic hyperlactataemia: a retrospective cohort study of factors implicated with long-term nucleoside reverse transcriptase inhibitor use in a South African hospital
    Liza Leung
    Department of Emergency Medicine, Mt Sinai School of Medicine, New York, New York 10029, USA
    Drug Saf 34:521-7. 2011

Collaborators

Detail Information

Publications1

  1. doi request reprint Fatal toxicity from symptomatic hyperlactataemia: a retrospective cohort study of factors implicated with long-term nucleoside reverse transcriptase inhibitor use in a South African hospital
    Liza Leung
    Department of Emergency Medicine, Mt Sinai School of Medicine, New York, New York 10029, USA
    Drug Saf 34:521-7. 2011
    ..Long-term NRTI use is associated with symptomatic hyperlactataemia due to inhibition of mitochondrial DNA polymerase γ, a potentially fatal complication...